Monotonically Convergent Iterative Methods for Nonlinear Systems of Equations.
Numerische Mathematik, Tome 32 (1979), pp. 97-104
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
monotonically convergent iterative methods, nonlinear systems of equations, underrelaxation methods, numerical methods
@article{NUMA_1979__32_132596,
author = {H. Schomberg},
title = {Monotonically {Convergent} {Iterative} {Methods} for {Nonlinear} {Systems} of {Equations.}},
journal = {Numerische Mathematik},
pages = {97--104},
year = {1979},
volume = {32},
zbl = {0386.65017},
url = {http://geodesic.mathdoc.fr/item/NUMA_1979__32_132596/}
}
H. Schomberg. Monotonically Convergent Iterative Methods for Nonlinear Systems of Equations.. Numerische Mathematik, Tome 32 (1979), pp. 97-104. http://geodesic.mathdoc.fr/item/NUMA_1979__32_132596/